# SDR SWIA201844412

- Difficulty date: February 12, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 35,050 hours, 32,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 HAS CORROSION ON THE FLANGE BETWEEN STRINGERS 3L & 4L.   BLENDED THE CORROSION IAW SRM, AND REO.
